# SDR CA000731006

- Difficulty date: July 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 61,075 hours, 28,153 cycles
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A04NN0260
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)  AFTER TAKEOFF, "B" LOW QUANTITY LIGHT ILLUMINATED, FOLLOWED BY A LOW PRESSURE WARNING LIGHT ON "B" PUMPS. RETURNED. FOUND SUPPLY LINE TO RIGHT ELEVATOR ACTUATOR LEAKING. LINE REPLACED, SERVICED HYDRAULIC SYSTEM, LEAK CHECKED OK.
